Crossref journal-article
American Chemical Society (ACS)
The Journal of Organic Chemistry (316)
Bibliography

O’Donnell, M. J., & Polt, R. L. (1982). A mild and efficient route to Schiff base derivatives of amino acids. The Journal of Organic Chemistry, 47(13), 2663–2666.

Authors 2
  1. Martin J. O'Donnell (first)
  2. Robin L. Polt (additional)
References 0 Referenced 319

None

Dates
Type When
Created 20 years, 5 months ago (March 11, 2005, 8:19 p.m.)
Deposited 2 years, 5 months ago (March 24, 2023, 3:13 p.m.)
Indexed 3 weeks, 2 days ago (Aug. 7, 2025, 4:22 p.m.)
Issued 43 years, 2 months ago (June 1, 1982)
Published 43 years, 2 months ago (June 1, 1982)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 43 years, 2 months ago (June 1, 1982)
Funders 0

None

@article{O_Donnell_1982, title={A mild and efficient route to Schiff base derivatives of amino acids}, volume={47}, ISSN={1520-6904}, url={http://dx.doi.org/10.1021/jo00134a030}, DOI={10.1021/jo00134a030}, number={13}, journal={The Journal of Organic Chemistry}, publisher={American Chemical Society (ACS)}, author={O’Donnell, Martin J. and Polt, Robin L.}, year={1982}, month=jun, pages={2663–2666} }